# SDR SIMA200129008

- Difficulty date: October 17, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 301307
- Part serial: 1596
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - AFT SECTION OF EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT 73WL IAW ATR 72 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
